# SDR QXEA2016062800424

- Difficulty date: June 6, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11 REQUIRES REPLACEMENT.  REMOVED DRIP TRAY, PN:82570105-102 COMMON TO SEAT TRACK NR 11-13 IAW SRM 51-41-05.  JOB 5415331, OPS 242 FOR THE COMPLETION OF THIS TASK.  REMOVED SEAT TRACK SILL, PN:85307495-112, COMMON TO SEAT TRACK NR 11 AND NR 12 IAW SRM 51-2-05.  REMOVED 7 WIRE BUNDLE ZIPTIES COMMON TO SEAT TRACK NR 11, REF SRM 51-41-00, 20-12-10.  INSTALLED 7 WIRE BUNDLE ZIPTIES BACK ONTO ACFT COMMON TO SEAT TRACK NR 11 REF SRM 20-12-10.  REMOVED SEAT TRACK NR 11 REF SRM 51-42-05, 51-41-00, 51-40-15.  INSTALLED 10 EA BOLTS ON SEAT TRACK NR 11 REF SRM 51-41-00-00-01. LOCATED AND DRILLED NEW SEAT TRACK PN: 85328210-115, PO:TX-5244 REF SRM 51-40-07-02-01. INSTALLED SEAT TRACK NR 11 REF SRM 51-2-05, 20-12-10 AND DWG: 85328210 REV E, LOCATED AND DRILLED EXISTING DRIP ANGLE "DRIP SILL" TO NEW NR 11 SEAT TRACK REF SRM 51-40-07.  CLARIFICATION STATEMENT: CAPTURE C/A FOR M/A ITEM NR 2.  INSTALLED SEAT TRACK DRIP ANGLE, DRIP SILL, PN:85307495-112 COMMON TO SEAT TRACK NR 11 AND NR 12 REF SRM 51-42-05.
